Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 182, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 11, 2007, 6:12 PM MDT for Las Animas County, Otero County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2007, 6:12 PM MDT (00:12 UTC)
- Expired
- Jul 11, 2007, 6:53 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Las Animas County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 89 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 4:05 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 2266 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 120012 SVRPUB COC071-089-120115- /O.NEW.KPUB.SV.W.0182.070712T0012Z-070712T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 612 PM MDT WED JUL 11 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... SOUTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO... * UNTIL 715 PM MDT... * AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 12 MILES NORTHWEST OF DELHI...OR 40 MILES NORTHEAST OF TRINIDAD...AND WAS MOVING TOWARD THE EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... THATCHER. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3779 10437 3760 10452 3746 10416 3768 10390 $$
2 follow-up statements
000 WWUS55 KPUB 120030 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 630 PM MDT WED JUL 11 2007 COC071-089-120115- /O.CON.KPUB.SV.W.0182.000000T0000Z-070712T0115Z/ OTERO CO-LAS ANIMAS CO- 630 PM MDT WED JUL 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR NORTH CENTRAL LAS ANIMAS AND SOUTHWESTERN OTERO COUNTIES... AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 6 MILES NORTHWEST OF DELHI...OR 37 MILES SOUTHWEST OF LA JUNTA...AND WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... DELHI. THATCHER. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT THURSDAY MORNING FOR SOUTHEASTERN COLORADO. LAT...LON 3778 10431 3762 10435 3744 10400 3770 10386 $$
000 WWUS55 KPUB 120053 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 654 PM MDT WED JUL 11 2007 COC071-089-120104- /O.CAN.KPUB.SV.W.0182.000000T0000Z-070712T0115Z/ OTERO CO-LAS ANIMAS CO- 654 PM MDT WED JUL 11 2007 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL LAS ANIMAS AND SOUTHWESTERN OTERO COUNTIES... HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT THURSDAY MORNING FOR SOUTHEASTERN COLORADO. LAT...LON 3778 10431 3762 10435 3744 10400 3770 10386 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:32 PM MDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jul 11, 2:32 PM MDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 232 PM MDT WED JUL 11 2007 .SHORT TERM... (TONIGHT AND THU) ...POTENTIAL ACTIVE WEATHER PATTERN TO CONTINUE OVER NEXT 36 HOURS... CURRENTLY...WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR ANALYSES SHOWED W-NWLY FLOW ALOFT OVER THE CNTRL ROCKIES. A WEAK SHORTWAVE TROUGH AND ASSOCIATED UPPER LEVEL JET STREAK WERE MOVING OUT OF WY INTO WRN NE/NWRN KS. OLD FRONTAL BOUNDARY WAS SITTING ALONG THE NRN CO FRONT RANGE TO JUST N OF KLAA AND INTO WRN KS EARLY THIS AFTERNOON. SURFACE DEW POINTS WERE IN THE LOWER TO MIDDLE 50S ACROSS SERN CO. REGIONAL RADAR SHOWED A FEW SHOWERS AND THUNDERSTORMS POPPING OVER THE CONTDVD AND ERN CO MOUNTAINS EARLY THIS AFTN. LAPS DATA HAD SURFACE-BASED CAPE VALUES AROUND 1K-2K J/KG AND LIFTED INDICES AROUND -2C ACROSS MUCH OF THE S CNTRL/SERN CO LOWER ELEVATIONS. LAPS...ALSO...SHOWING THERMAL CAPPING INVERSION... CONVECTIVE INHIBITION...STRONG ACROSS THE SERN CO PLAINS AND IS WINNING OUT WITHOUT ANY STRONG LOW LEVEL CONVERGENCE OR SIGNIFICANT UPPER LEVEL FEATURE TO ENHANCE SURFACE-BASED CONVECTION. TEMPERATURES AROUND 92F ARE REQUIRED TO BREAK THE CAP ACROSS SERN CO PER LAPS SOUNDINGS. FOR SERN CO...WE MIGHT NEED TO WAIT FOR THUNDERSTORMS COMING OFF THE MOUNTAINS AND OUTFLOW BOUNDARIES TO INITIATE THUNDERSTORM DEVELOPMENT ACROSS THE ADJACENT PLAINS. GREATEST DEEP VERTICAL LAYER SHEAR GENERALLY EXTENDS ALONG THE I-25 CORRIDOR INTO THE ERN CO PLAINS WITH 30-45KTS OF 0-6KM BULK SHEAR. LATE THIS AFTN AND TONIGHT...LATEST RUC40 MODEL SUGGESTS SHOWERS AND THUNDERSTORMS CONTINUING TO FORM OVER THE MOUNTAINS AND DRIFTING INTO THE I-25 CORRIDOR WHILE THE OTHER AREA OF THUNDERSTORM DEVELOPMENT SHOULD BE WELL INTO KS. IN FACT...THE RUC40 DOES NOT HAVE ANY QPF INTO ERN CO THROUGH 03Z/12. IF THUNDERSTORMS DO GO AROUND THE I-25 CORRIDOR AND SERN CO PLAINS...STRONG TO SEVERE THUNDERSTORMS ARE STILL LIKELY GIVEN THE PRE-STORM ENVIRONMENT KINEMATICS IN PLACE AS DESCRIBED IN THE PREVIOUS PARAGRAPH. THE DIGITAL FORECAST DATABASE ALREADY HAS SEVERE THUNDERSTORMS MENTIONED...SO WILL MAINTAIN. LOCALLY HEAVY RAIN WILL CERTAINLY BE POSSIBLE GIVEN THE H7-H5 SPECIFIC HUMIDITY VALUES AROUND 5 G/KG OVER THE MOUNTAINS/I-25 CORRIDOR. ANY ISOLD-SCT SHOWERS AND THUNDERSTORMS WILL LIKELY EVOLVE INTO A NOCTURNAL MESOSCALE CONVECTIVE SYSTEM TO THE E OF CO OVERNIGHT. THU...12Z/11 WRF AND GFS BOTH SUGGEST A LOW LEVEL BOUNDARY MOVING THROUGH ERN CO THU AM OR EARLY PM AND BANGING UP AGAINST THE SERN CO MOUNTAINS. THE WRF/S SURFACE DEW POINTS MIGHT BE RUNNING A LITTLE HIGH...A BIAS...BUT PLENTY OF LOW LEVEL FUEL SHOULD BE IN PLACE. SIGNIFICANT MOISTURE AND INSTABILITY WILL BE IN PLACE FOR THUNDERSTORM DEVELOPMENT OVER THE MOUNTAINS AND ALONG THE CO/NM BORDER...ESPECIALLY BY THU AFTN. THE MOISTURE AND INSTABILITY WILL BE JUXTAPOSED WITH A MIDDLE AND UPPER LEVEL HIGH PRESSURE SYSTEM AROUND THE FOUR CORNERS AREA INTO S CNTRL CO. VERTICAL SHEAR SHOULD BE WEAKER THAN TODAY...HOWEVER THERE STILL COULD BE SOME SEVERE HAIL AND DAMAGING WIND GUSTS. ALSO...A BIGGER IMPACT WEATHER EVENT COULD BE THE GREATER THREAT OF MODERATE TO HEAVY RAIN WITH H7-5H SPECIFIC HUMIDITY VALUES OF 6-7 G/KG OVER THE MOUNTAINS AND SERN CO ALONG WITH RELATIVELY HIGH FREEZING LEVELS. I INCREASED POPS ALONG THE I-25 CORRIDOR AND SERN CO MOUNTAINS FOR THU AFTN INTO THE /LIKELY/ CATEGORY. MIGHT NEED A FLASH FLOOD WATCH...ESPECIALLY FOR OLD WILDFIRE BURN SCARS...BUT WILL LET THE MIDNIGHT CREW TAKE ANOTHER LOOK AT IT. WE HAD HEAVY RAIN AND SEVERE THUNDERSTORMS MENTIONED IN THE INHERITED DIGITAL FORECAST DATABASE...SO WILL MAINTAIN. METZE .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) ...POSSIBLE CHANGE IN THE PATTERN THIS WEEKEND... THURSDAY NIGHT THROUGH FRIDAY...HEAVY RAIN POTENTIAL CARRIES OVER INTO THE NIGHT THURSDAY AS THE NE PUSH MOVES ACROSS THE CWA. PCPN SHOULD GRADUALLY DIMINISH OVERNIGHT...THEN CHALLENGE WILL BE CONDITIONS FOR FRIDAY. BOTH GFS AND NAM INDICATE THAT PCPN WILL FIRE BACK UP DURING THE AFTN...BUT MAY BE RESTRICTED TO THE MTS AND WESTERN AREAS. BOTH INDICATE THAT THE E PLAINS WILL STAY RELATIVELY PCPN-FREE. WITH ALL THE LLVL MOISTURE AVAILABLE...HAVE A HARD TIME TOTALLY REMOVING POPS SO WILL STICK WITH THE ISOLATED POPS FOR THE EAST...AND SCATTERED CONVECTION FOR THE HIGHER TERRAIN. MAX TEMPS FOR MOST AREAS SHOULD ONLY BE IN THE 80S...AND COULD BE THE LAST COOLER DAY OF THE FORECAST. SATURDAY AND SUNDAY...GFS AND ECMWF MODELS BOTH INDICATE THAT A PATTERN CHANGE IS COMING TO THE UPPER FLOW...WITH THE RIDGE STARTING TO EDGE TOWARDS THE EAST. THIS WILL MOVE COLORADO OUT OF THE NE PORTION OF THE RIDGE THAT IS NORMALLY SO ACTIVE FOR THE REGION...AND TRENDED EXTENDED FORECAST TOWARDS DRIER AND WARMER CONDITIONS. ISOLATED CONVECTION OVER THE CWA...ESPECIALLY OVER THE MTS...LOOKS REASONABLE. MONDAY THROUGH WEDNESDAY...TROUGH OF LOW PRESSURE ATTEMPTS TO DROP DOWN THE WEST COAST FOR THE BEGINNING OF THE WORK WEEK...AS THE RIDGE MOVES INTO THE CENTRAL PART OF THE US. THIS WOULD WARM THINGS CONSIDERABLY FOR THE CWA...AS WELL AS ADVECTING MORE MOISTURE ACROSS THE 4 CORNERS AND INCREASING PCPN CHANCES FOR ALL OF THE MTS. CURRENTLY GRIDS HAVE ISOLATED POPS ALL AREAS...FOCUSING ON THE MTS. THIS FAR OUT...DIURNAL CONVECTION IS A SAFE BET AND WILL NOT ADJUST MUCH. MAX TEMPS EACH DAY SHOULD BE IN THE MID 90S FOR THE PLAINS...70S AND 80S FOR THE HIGHER TERRAIN. AS PREVIOUS SHIFT MENTIONED...FIRE WX CONCERNS WILL BE ON THE INCREASE NEXT WEEK SINCE SOME OF THE FIRE ZONES ARE ALREADY REACHING CRITICAL FUEL LEVELS. MOORE && .AVIATION... ISOLD-SCT THUNDERSTORMS MAY BE AROUND AIRPORTS THROUGH 06Z/12. ANY THUNDERSTORM WILL HAVE ERRATIC WINDS...SMALL HAIL...AND MVFR/VFR CEILINGS. METZE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 17/27
Hazardous weather outlook, Jul 11, 6:48 AM MDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 648 AM MDT WED JUL 11 2007 COZ058>089-093>099-121300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 648 AM MDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERAL SEVERE THUNDERSTORMS WILL DEVELOP ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS OF COLORADO THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS COLORADO TODAY...AND WILL INTERACT WITH A VERY MOIST AND UNSTABLE ATMOSPHERE ALONG AND EAST OF THE SOUTHEAST MOUNTAINS. THUNDERSTORMS WILL INITIALLY DEVELOP ACROSS THE MOUNTAINS AROUND NOON...THEN SPREAD OFF INTO THE ADJACENT PLAINS AFTER 2 PM. SUFFICIENT WIND SHEAR WILL BE PRESENT FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS WHICH WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO AROUND 2 INCHES IN DIAMETER...DAMAGING WINDS UP TO 70 MPH...AND EVEN AN ISOLATED TORNADO. THE AREA AT GREATEST RISK FOR SEVERE WEATHER WILL EXTEND ACROSS NORTHERN EL PASO...CROWLEY ...OTERO...KIOWA ...BENT...AND PROWERS COUNTIES THIS AFTERNOON THROUGH THIS EVENING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT IN RUN OFF PRONE AREAS SUCH AS POORLY DRAINING URBAN AREAS...AND BURN SCARS. THESE THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A THUNDERSTORM CLUSTER AS THEY MOVE THROUGH SOUTHEAST COLORADO OVERNIGHT. PEOPLE IN SOUTHEAST COLORADO TODAY SHOULD STAY ESPECIALLY ALERT TO THE WEATHER...AND BE PREPARED TO TAKE COVER IF SEVERE WEATHER THREATENS. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS...AND THE SAN LUIS VALLEY THIS AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL UP TO 1/2 INCH IN DIAMETER...LOCALLY HEAVY RAIN...AND WIND GUSTS UP TO 45 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ...MORE SEVERE STORMS AND POSSIBLE FLOODING EXPECTED THURSDAY... ON THURSDAY...ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE AS ANTHER DISTURBANCE MOVES OVER THE REGION. IN ADDITION TO THE SEVERE STORMS...HEAVY RAINS MAY CAUSE FLASH FLOODING OVER THE EASTERN PLAINS AND THE EASTERN SLOPES OF THE SOUTHERN FRONT RANGE. ON FRIDAY...THUNDERSTORM COVERAGE AND INTENSITY WILL DECREASE...HOWEVER A MARGINAL SEVERE STORM WILL BE POSSIBLE. ON SATURDAY...ANOTHER DISTURBANCE WILL MOVE ACROSS THE REGION AND THIS MAY BRING ANOTHER ROUND OF STRONG STORMS TO THE REGION. THROUGH THE REMAINDER OF THE PERIOD...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 2 PM THIS AFTERNOON ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS.
In the hours before
Local storm report, Jul 11, 3:48 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
348 PM MDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL CANON CITY 38.46N 105.23W
07/11/2007 M0.75 INCH FREMONT CO TRAINED SPOTTER
&&
RMGLocal storm report, Jul 11, 4:23 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
423 PM MDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL CANON CITY 38.46N 105.23W
07/11/2007 M1.00 INCH FREMONT CO TRAINED SPOTTER
&&
RMGLocal storm report, Jul 11, 4:27 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL MONUMENT 39.07N 104.86W
07/11/2007 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
DMETZEThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 59 min |
| Jul 11, 7:26 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 64 min |
| Jul 11, 8:34 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 56 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.